Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Splitting criteria for modular lattices


Author: L. Aileen Hostinsky
Journal: Proc. Amer. Math. Soc. 11 (1960), 23-28
MSC: Primary 06.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0114776-9
MathSciNet review: 0114776
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.00

Retrieve articles in all journals with MSC: 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0114776-9
Article copyright: © Copyright 1960 American Mathematical Society